# SDR DL75K060401

- Difficulty date: May 17, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- Aircraft time: 68,470 hours, 34,963 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Valve
- Part number: 326001034
- Part serial: 3667
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON T/O FROM LGA, HAD DOOR LIGHT ILLUMINATE AND GEAR DOOR EICAS MSG WITH GEAR HANDLE UP, SAME LIGHT WHEN PUT GEAR DOWN T/S PER M/M CYCLED NOSE GEAR DOOR OPS NML.  REPLACED DOOR, SAFETY VALVE PER M/M 32-35-23-004-001 AS PRECAUTIONARY MEASURE NEEDS OPS CHK.  REMOVED AND REPLACED NOSE GEAR DOOR ACTUATOR PER AMM 32-34-03-004-037.  ALL OPS NML.  ALL LEAK CKS GOOD DOOR SAFETY VLV OPS NML.  A/C OK FOR SERVICE.
